| Model Number |
799-AEV1-01 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was duplicated and attributed to a faulty transducer on the smart pneumatic board.The device was rectified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "off set self check failure - 1174" and "airway pressure sensing failure - 1052" messages.Complainant indicated that there was no patient involvement in the reported malfunction.